Jump to content

Colt

Newbie
  • Content Count

    11
  • Joined

  • Last visited

About Colt

  • Rank
    Newbie
  • Birthday 01/09/1997

Profile Information

  • Gender
    Male
  • Location
    Sweden
  • Interests
    日本語!

Recent Profile Visitors

455 profile views
  1. I removed another fourth of my lexapro yesterday, so I'm now down to half a pill. I feel pretty yucky in some ways but it's not too bad. A funny thing is that when starting with SSRI's a year ago, I had tinnitus in my ears during the first couple of weeks. Once things got more stable (and I switched from sertraline to lexapro) it went away. And now when I'm weaning off, my ears are ringing again! It's almost a nice reminder that the weird sensations in my body is because of the medicine, and not myself. ❤️ I'm looking forward to trying out a summer without medicine. If I fail, that's okay. Then I know lexapro works decently for me. Lots of love to you all.
  2. The side effects disappearing makes it worth it though, perhaps I should have mentioned that haha. I sleep wonderfully again and my dreams are a lot calmer. 😴
  3. I'm weaning off my Escitalopram/Lexapro, which I'm so happy about! But oh goodness, the nausea! Yuck yuck!
  4. Getting started in a new workplace is definitely the hardest part, everything is new and unfamiliar. Sounds like you're going to conquer this very soon!
  5. I'm feeling quite good. The mornings are tough but once I'm up and running things work pretty well. I've been able to spend a lot of time on my hobbies, which currently consist of learning Esperanto and Japanese. I want to sleep less. I sleep between 10-12 hours a day. Now that I'm feeling quite well, I want to try to decrease to 9 hours.
  6. I had no reaction at all with Celexa, no side effects or effects. Switched to Zoloft (Sertraline) which helped but gave me tinnitus. Currently on Lexapro which helps, and no side effects!
  7. Update: Two weeks into Zoloft it just kept getting worse, I could even hear it when outside. I reduced my dose little by little until I could stop taking it completely. During the following 3 weeks the tinnitus slowly went away. I am now taking escitalopram and no tinnitus!
  8. It's absolutely normal! The insomnia was the clearest side effect when I started too. Even at just 25mg my ability to fall asleep just went away. It still takes me a little longer than usual to fall asleep, but it's totally acceptable. Hang in there for a little longer and if it doesn't get better, contact your doctor.
  9. I've always been able to hear a beeping sound when it's completely quiet, which is really only when I'm in bed with earplugs. Since starting Zoloft (Sertraline) however, I've been able to hear this beeping just sitting in front of the computer or reading a book. It's very, very annoying. I can't find information about this being a side effect. Has anyone else experienced it? Regards, Colt
  10. Hello! Thank you for creating this wonderful place for us strugglers to get together and heal. I've had GAD for a decade or so, but now I've also been diagnosed with depression, mainly because of all the limits the GAD puts on me. After waiting a long time I've finally been able to get help, I will start therapy in a few weeks and I've been on zoloft/sertraline for 3 days. At my lowest ever right now but I'm so looking forward to sorting things out! There are so many things I want to do. I wish everyone reading this a great day and best of luck with your mental health. Colt
×
×
  • Create New...